# SDR SWAA2024061401167

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 73,306 hours, 43,629 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RH HORIZONTAL STABILIZER LOWER SKIN; JUST FWD OF REAR SPAR; APROX. LE STA 221.   VERIFIED CRACK AND ITS ENDS PER NDT PART 6; 51-00-00; PROCEDURE 23.  REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN; JUST FWD OF REAR SPAR; APROX. LE STA 221 PER 24-155-01611.
